# SDR DALA1510953257

- Difficulty date: August 29, 2013
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 46,100 hours, 20,699 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SIDE SHELL DISBONDED, INSPECTED AND REPAIRED.
